A Cech-Hurewicz Isomorphism Theorem for Movable Metric Compacta.
Mathematica Scandinavica, Tome 33 (1973), pp. 90-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1973__33_166315,
author = {Tim Porter},
title = {A {Cech-Hurewicz} {Isomorphism} {Theorem} for {Movable} {Metric} {Compacta.}},
journal = {Mathematica Scandinavica},
pages = {90--96},
year = {1973},
volume = {33},
zbl = {0274.55014},
url = {http://geodesic.mathdoc.fr/item/MS2_1973__33_166315/}
}
Tim Porter. A Cech-Hurewicz Isomorphism Theorem for Movable Metric Compacta.. Mathematica Scandinavica, Tome 33 (1973), pp. 90-96. http://geodesic.mathdoc.fr/item/MS2_1973__33_166315/